Sir, I am a diabetic for the past 15 years, and having knee pain also, Presently knee pain has reduced, For the past 6 months, I am taking Ayurvedic medicine, for diabetic, as well as for joint pain, along with English medicines, Is it advisable to take both medicines, simultaneously,My present age is 57 years, kindly explain,
6 years experience
Ask Free Question
Depending on what ayurvedic medicines are, sometimes they damage liver and kidneys because of heavy metals like lead in them (same thing fir which maggi was banned)
Also make sure that sugars are controlled. You can always discuss with your doctor
You found this helpful
Was this answer helpful?
Thank you for your feedback.
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.
Book appointment with top doctors for Diabetes treatment